# SDR CALA2013080790218

- Difficulty date: August 4, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 59,330 hours, 16,554 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT UNDER INTERIOR STOW BIN BETWEEN SEAT ROW 3FE AND 4FE DOES NOT ILLUMINATE.   FOUND BAD GROUND TO LUG,  REPAIRED GROUND, OPS CHECKED NORMAL.
